Per citar aquest document: http://ddd.uab.cat/record/2008
Continuity properties for the maximal operator associated with the commutator of the Bochner-Riesz operator
Liu, Zongguang
Lu, Guozhen
Lu, Shanzhen

Data: 2003
Resum: In this paper, we obtain some strong and weak type continuity properties for the maximal operator associated with the commutator of the Bochner-Riesz operator on Hardy spaces, Hardy type spaces and weak Hardy type spaces.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Matèria: Bochner-Riesz operator ; Commutator ; Hardy space ; Hardy type space ; Weak Hardy type space ; BMO(Rn)
Publicat a: Publicacions matematiques, V. 47 N. 1 (2003) , p. 45-69, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_47103_03


25 p, 212.5 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir